Об одном модульном неравенстве для отображений с конечным искажением длины

Севостьянов, Е. А. (2009) Об одном модульном неравенстве для отображений с конечным искажением длины. Український математичний журнал, 61 (5). pp. 680-688. ISSN 1027-3190

Full text not available from this repository.

Abstract

The Väisälä-type inequality, which is well known in the theory of quasiregular mappings, is extended to the class of open discrete mappings with finite length distortion. Vidomu z teori] kvazirehulqrnyx vidobraΩen\ nerivnist\ typu Vqjsqlq poßyreno na klas vidobraΩen\ zi skinçennym vykryvlennqm dovΩyny.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 02 Mar 2017 11:35
Last Modified: 02 Mar 2017 11:35
URI: http://eprints.zu.edu.ua/id/eprint/23980

Actions (login required)

View Item View Item